# SDR DALA2023080406310

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2895864) AFT CARGO COMPARTMENT LBL 17 FLOOR TRACK CRACKED AT STA 727E, 727G, AND 727I. REPAIRED LH HORIZ STAB AFT LOWER LUG BUSHING IAW DELTA ER/A 610568-14 REV ORIG.
